# SDR SWAA2013111322334

- Difficulty date: October 28, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 53,857 hours, 30,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A1810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME, E-F WINDOW POST CRACKED AT 2ND HOLE FROM BOTTOM.  REPAIRED FRAME IAW EA & DRAWING.
